# SDR SCNA20220705075

- Difficulty date: May 23, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-8H4
- Aircraft serial: 32578
- Aircraft time: 54,921 hours, 37,263 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  CORROSION AT FLOOR SUPPORT STA 986.5 4IN INBD OF L2.  RESOLUTION:  CORROSION DAMAGE ON 986.5 FLOOR BEAM FOUND TO BE OUT OF LIMITS PER B737 SRM 53-70-51-1A-1. REMOVED DAMAGE FROM FLOOR BEAM BSTA 986.5, FWD FLANGE DIMENSIONS: 1.150" X .900", B737-SRM 51-10-02-04-0. REPAIRED FLOOR BEAM PER ATS ER 22-01786 REV 1R AND SCA ENG-53SCA-10977 REV 00.
